Jump to content
CrazyBoards.org

shaking and nervous ticks


Recommended Posts

My hands have been shaking very badly. I can't hold a drink without some commenting. My husband told me today that it looks like I am always playing " air guitar" with my right hand. I wasn't even aware of it. It really freaked me out. I also grind my teeth really bad. I am taking a lot of meds because I am crazy as shit without it. Does anyone know what med might be causing these symptoms or what combo. This what I take:

In the a.m.

450 Wellbutrin xl

300 Lamictal

40 Abilify

100 Topamax

1 mg Klonopin

In the PM

100 Topamax

2 Mg Klonpin

Link to comment
Share on other sites

Wellbutrin has a side effect of tremors. Maybe that is the culprit? It may be causing the grinding teeth as well. Can you call your doctor and ask? Maybe you can get permission over the phone to try lowering the dose a bit.

Link to comment
Share on other sites

Yes, beta blockers. I take Inderal for my shakes. I get EPS no matter what i'm taking. It took awhile for my pdoc to break down and RX the stuff for me (it isn't like it is some hot drug on thestreet, i'm not sure why the reticence). happy ever after! if only

and i take 450WB. it gives me shakes and eye ball twitches, but i'm alright right now.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...